# SDR CA151202007

- Difficulty date: December 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 112,861 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 256T140016
- Condition: Leaking
- Location: Shutoff Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH FLIGHT, EXPERIENCED A L/E SLAT ASYMMETRY.  A MISSED APPROACH WAS CONDUCTED AND THE QRH WAS CARRIED OUT BEFORE RETURNING FOR LANDING.  AN EMERGENCY WAS NOT DECLARED.   REPLACED FLAP/SLAT SHUTOFF VALVE MODULE IAW AMM 27-51-48-022-001.
